# SDR DALA201801243130

- Difficulty date: May 5, 2017
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 33,078 hours, 17,506 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SIDE SHELL DISBOND, INSP/REPAIR. HAS BEEN IDENTIFIED AS MAJOR PER 5540-01011.
